MathSciNet Relay Station
MathSciNet bibliographic data
MR1078211 (92a:05031) 05B25 (03C45 03C60 03D35 05B35 51E12)
Evans, David M.; Hrushovski, Ehud Projective planes in algebraically closed fields. Proc. London Math. Soc. (3) 62 (1991), no. 1, 1–24.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement